# SDR 2021FA0000085

- Difficulty date: March 17, 2021
- Submitted: March 17, 2021
- Operation: General aviation
- Aircraft: N404QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500401
- Aircraft time: 3,432 hours, 2,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6450LS00
- Part serial: 001335
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT CREW REPORTED AN EMERGENCY LIGHT IN ARM POSITION WILL NOT GO OUT.  PERFORMED TROUBLESHOOTING BASED ON THE  AMM CHAPTER 33-52-01 AND FOUND NR 2 EMERGENCY BATTERY LIGHT (AFT)FAULTY.  PERFORMED REPLACEMENT #2(AFT) EMERGENCY LIGHT BATTERY WITH A TESTED BATTERY IN ACCORDANCE WITH AMM CHAPTER 33-52-01. PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHT BATTERY IN ACCORDANCE WITH AMM CHAPTER #33-52-00 WITH NO DEFECTS NOTED.
